# SDR C2XA04TY155

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,165 hours, 6,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A-CHECK INSPECTION, THE MAIN PAX DOOR EMERGENCY LIGHT WAS DISCOVERED TO BE INOP.  MTX REMOVED AND REPLACED THE PAX DOOR EMERGENCY LIGHT BULB IAW THE EMB AMM.  OPS CHECK OF THE LIGHT WAS SATISFACTORY AND THE ACFT WAS RELEASED FOLLOWING COMPLETION OF THE A-CHECK INSPECTION.
